# SDR ASAA2016081417702

- Difficulty date: August 14, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 4,546 hours, 1,494 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 009120
- Condition: Failed
- Location: Ee Bay
- Part time: 4,577 hours, 1,503 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, LEFT FMC FAILED WITH NO FMC DATA ON CA NAV DISPLAY IN MAP AND NO FMC DATA ON BOTH CDU'S. APPROXIMATELY 30 SECONDS LATER, SYSTEM AUTOMATICALLY RETURNED TO NORMAL OPS AND NO FURTHER INCIDENT FOR REMAINDER OF THE FLIGHT.  ACFT GROUNDED.  REMOVED & REPLACED THE NR 1 FMC, IAW AMM 34-61-02.  ACCOMPLISHED FMCS PERFORMANCE FACTORS ADJUSTMENTS, IAW AMM 34-61-00, NO FAULTS NOTED, OPS CHECKED NORMAL.
